MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE ONLAY METAL BACK PATELLA 38MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE ONLAY METAL BACK PATELLA 38MM; KNEE COMPONENT
Model Number KPON38MB
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Failure to Anastomose (1028); Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation completed.Evaluation codes added.
 
Event or Problem Description
Allegedly, patient was revised due to possible infection of his left knee , patella was spinning and poly swap.

Brand Name
ADVANCE ONLAY METAL BACK PATELLA 38MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10354041
Report Number3010536692-2020-00543
Device Sequence Number19415715
Product Code JWH
UDI-Device IdentifierM684KPON38MB1
UDI-PublicM684KPON38MB1
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K122218
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKPON38MB
Device Catalogue NumberKPON38MB
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/09/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2020
Initial Report FDA Received Date08/01/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR